# SDR 20001215SH012

- Difficulty date: November 1, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Aircraft time: 102 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 524031
- Part serial: 3329
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR UNIT INOPERATIVE.  BRUSH SPRING BROKE RESULTING IN FAN DAMAGE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
